# SDR TWAA0014607

- Difficulty date: September 10, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON LONGERON 30 BETWEEN STA 1312 AND 1306, LONGERON 27L AT STA 1298, AND LONGERON 22L AT STA 1300.  CLEANED AND TREATED PER SRM 51-10-03 AND INSTALLED FASTENERS PER SRM 51-30-05.
